# SDR SWAA2025110723167

- Difficulty date: October 9, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB, AT HSS 120.30,  4TH VERTICAL STIFFENER IS CRACKED.   PERFORMED A REPAIR ON THE LT HORIZONTAL STAB, INSPAR RIB, VERTICAL STIFFENER IAW SRM 55-10-09-2R-5, REPAIR 5.
